# SDR UPS03840628

- Difficulty date: April 17, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514520N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  INTERCOSTAL ATTACH FITTING IS CRACKED AT STA. 1230 LONG. 33R     REMOVED AND REPLACED FITTING IAW DWG. 4758514,AND SRM. 51-1-20D
